# SDR ASAA2020032532535

- Difficulty date: March 23, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 31,703 hours, 9,048 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 8736
- Condition: Failed
- Location: Ac Bay
- Part time: 31,711 hours, 9,051 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TRIP OFF CAUTION MESSAGE TRIED TO RESET PER QRH AND FAILED AGAIN. PACK TEMP WAS 58 DEGREES DURING FAILURE DURING CLIMB OUT. GROUNDED - YES. FOUND ACM TO BE GRINDING. REPLACED ACM REF B737-800 AMM 21-51-04. PERFORMED PACK/ZONE BITE TEST - RAM SENSOR DISPLAYS FAULT ON BITE BOX. RIGHT PACK REMAINS ON MEL 21-1F.  ACCOMPLISHED B737-800 FIM 21-62 TASK 820 RESET PACK TEMP CONTROLLER. RAN PACKS FOR 2 HRS AT VARIOUS SETTINGS. PERFORMED MULTIPLE BITE TESTS IN PERIOD & NO FAULTS NOTED. ALL OPS NORMAL. SUSPECT FAULT WAS SET WHILE ACCOMPLISHING TSR7804970. THIS CLEARS MEL 21-1F.
